# SDR EIA2000314

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND CRACK IN AFT PRESSURE BULKHEAD, UPPER LEFT CORNER.  REPAIRED CRACK IN AFT PRESS BULKHEAD UPPER LEFT CORNER.  TRIMMED DAMAGED AREA.  ACCOMPLISHED REPAIR IAW DOUGLAS SERVICE BULLETIN DC9-SB-53-137 REV 4 CONDITION XL II 9TABLES3) AND SERVICE REWORK DWG JO60088, CONFIG 505 PER ECRA 944-53-064-2.  (M)
